MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm; (b)(6), 320-02-42 - rs expanded glenosphere 42mm, +4mm offset; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-15-06 - rs glenoid plate +10mm cage peg; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm; (b)(6), 531-78-20 - shouldr gps hex pins kit; (b)(6), a10012 - gps implant kit v2.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 64 yo male patient, whose left shoulder was initially implanted in (b)(6) 2024, and who was revised in (b)(6) 2024, due to the shoulder dislocating, underwent a second revision on (b)(6) 2025.The patient presented with component dissociation.The surgeon extracted and changed the humeral liner.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted product is not available for return.It was disposed of by the customer.No device images were available.No further information.September revision reported under mdr# 1038671-2024-03725.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3 - the revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.H6 - clinical and investigation coding added.The following sections were corrected: h6 -clinical code 2374 investigation type 4118, findings 3233, conclusion 11 no longer applies should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21398743
Report Number1038671-2025-00968
Device Sequence Number21164275
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale